# SDR HEEA0014758

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 7690001805102
- Condition: Intermittent
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS SWITCH INTERMITTENT.
